# SDR W592003F00001

- Difficulty date: October 21, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Engine: Cont IO520BB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Bushing
- Part number: B4776
- Condition: Shifted
- Location: Propeller Hub
- Part time: 2,700 hours
- Component: Hub, Hartzl
- Component part number: PHCC3YF1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE PILOT DID NOT REDUCE RPM.  DURING REMOVAL OF THE PROPELLER, THE REAR HUB BORE REPAIR BUSHING PN B-4776 WAS FOUND DISLOCATED FROM HUB IN THE CRANKSHAFT.  THE LOSS OF THIS BUSHING CAUSED THE PROP HUB TO BECOME FILLED WITH OIL AND RESULTED IN AN INABILITY TO CHANGE PITCH DUE TO A HYDRAULIC LOCK.  THE LOCKTITE ADHESIVE USED TO BOND THE BUSHING APPEARS TO HAVE FAILED AND THERE IS NO PROVISION FOR A MECHANICAL LOCKING RING.  THIS BUSHING IS REQUIRED TO BE REMOVED AND REPLACED AT OVERHAUL, HOWEVER DUE TO THE INSTALLATION IT IS DIFFICULT TO DETERMINE IT BUSHING IS INSTALLED.  RECOMMEND HUB BE STAMPED IN SOME MANNER TO INDICATE THIS REPAIR HAS BEEN PERFORMED.(K)
